Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Recurring irritation , redness in glans penis while urinating. Histroy of diabetes. Suggestions?

i am diabetic for the past 10 years. now and then my glans penis becomes reddish with irritation while urinating even my suger level rises to170.even while i follow exercises, walking, diabetic medications and diabetic food. what are the reasons and how to get rid off. external application of oinments soothens. problem subsides for a month or two but recur.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You seem to be suffering from thrush.
Thrush is a yeast infection (candida albicans) which tends to affect warm, moist areas of the body such as the vagina, penis, mouth and certain areas of skin.
Thrush is more common in people with diabetes as high sugar levels lead to better conditions for the yeast to grow.
Symptoms of thrush in men include the following although not all of them are present in one person....
Reddening or swelling or soreness of the glans (head) of the penis
Pain during urination
White curd-like appearance on the skin
Painful experience during sex

Treatment to be followed....
regular application of anti fungal ointment like CANESTAN or NYSTAN
Take some oral anti fungal like DIFLUCAN for few weeks.
Control your sugar levels meticulously.
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor